Skip to content
My WebMD Sign In, Sign Up
Help.
avatar
An_248105 posted:
Okay, I'm freaking out a little. I just got two of my wisdom teeth cut out Tuesday. They've put me on antibiotics, percoset, and motrin. I know my birth control is void because of the antibiotic but I have still been taking it so my harmones don't get screwed up. I started bleeding today. It doesn't look like spotting, looks more like a full out period. I'm not due for my period for another two weeks and there's no way I could be pregnant, I'm certain. Is it possible that all the medicine plus stress could have made this happen? So confused.
Reply
 
avatar
Anon_6061 responded:
Yes, the meds plus the physical stress of "surgery" can disrupt the menstrual cycle. No need to worry!
 
avatar
idk25 replied to Anon_6061's response:
Thanks!


Helpful Tips

an over the counter item that helps me
I like AZO "for PMS". It has natural ingredients. One time I got dizzy and had to leave church and go lay down in the car. Then went to a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.